# SDR SIMA201032204

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 26,313 hours, 25,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE ROW 3 FLOOR EMERGENCY LIGHT STRIP TO BE INOPERABLE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  REMOVED AND REPLACED THE 3RD ROW FLOOR LIGHT STRIP IAW EMB AMM 33-50-12-000-801-A AND 33-50-12-400-801-A THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
